# SDR SWAA115611

- Difficulty date: August 3, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- Aircraft time: 75,013 hours, 67,044 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6546558
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND STRINGER CLIP CORRODED AT BS 907, STR 21R.  REMOVED AND REPLACED CLIP IAW SRM AND DWG.
